Aa
Aa
A
A
A
Close
1606714 tn?1297921827

I need all the support and info and help you would be willing to give, i am alone and I am scared.

Hello all, and let me say thank you for taking the time to read my (condensed) story. You will get the parts that pertain to me being where I am at this point.

At 19 I had major surgery on my shoulder, following a fall down a flight of stairs. After that, I needed 2 more surgeries. Now I am 30 years old. Up until I was 27 I was using hydro which was perscribed by my family doctor for spinal stenosis and because of the tension in my upper right back shoulder neck area. It's never been the same since the surgery. I am almost always in pain.

So, I became dependant on hydro and decided I wanted more than pain pills from life and went on suboxone. Then, I was court ordered to stay on suboxone for 2 years. Now I am ready to get off (2mg a day). I am scared. I haven't used hydro in 2 years, but I found myself buying 7 of them to help with any withdrawals that I know I am going to encounter.

Before people go jumping to concuslions, I was dependant, not an addict. i never ran out early, I never stole or cheated to get my drug. I needed these drugs, but I wanted off.

This leads me to sit here tonight with 1mg of suboxone, 7 vicodins, and some colinopin.

What should I do? Do you believe that 7 pills used sparingly to get me thru a rough time will help or hurt. I really only plan to take a half of a pilll when it is absolutley needed. I need someone to talk to who has done this and see how it worked for them Any other opinions would be more than welcome. Thank you for taking the time to read this, and please be supportive.
15 Responses
1606714 tn?1297921827
please help me get thru this. You guys are all i have, no one else i know understands, nobody get's it and they think I am crazy and I should just be able to stop and not feel like crap, they act as though I am faking a sicknes,,, nobody understands, and i really have no body to turn to. please help.
495284 tn?1333894042
COMMUNITY LEADER
Hi and welcome to the forum~~~

I am glad you found this forum.  You will find a lot of support.  I would get rid of the vicodin.  It really wont do you any good.  Do you only have the 1mg left?  There are things you can do to ease the symptoms of wd's but not take them away completely.......
495284 tn?1333894042
COMMUNITY LEADER
We will help you get thru this.  We know what you are going thru........
1606714 tn?1297921827
Thank you so so much. You have no idea how hard it is when you have no one to turn to. I went on suboxone to get off of a drug i was dependant on, and now, 2 years later Im dependent on this one, i thought doctors were supposed to do no harm. How is it when I go to a doctor to get me off of drugs, she turns around and gets me dependant on another one... I am so confused and upset. :(
Avatar universal
Listen to Sara she is right she is always helping people on here. I'm in day 5 off oxycoden and I'm feeling better u can do this!!! No it's not easy but it's doable!! I don't know anything about sub ? But I do know that the Thomas recipe help me look it up it has things on there to make withdraws more doable hang in there your not alone in this! god bless
495284 tn?1333894042
COMMUNITY LEADER
I think the medical field thought this was going to be a wonder drug to help people get off drugs, which it does but the wd's can be difficult.  Look in the health pages on the lower left hand side of this page, you will see the Thomas Recipe and the amino acid protocol.  Both are very good.  Replacing our bodies with healthy supplements is always a plus.  Exercise as much as you can thru this, even if it is just a walk.  Getting your natural endorphins working again will help you feel better sooner.  Stay positive and know this part is only temporary.  Others who have gotten off sub will be on at some point.  Night time can be slow so keep checking back.  Just know we are here for you.  You can get your life back and be drug free~~~~~~sara
1606714 tn?1297921827
from what I have heard from sub, the actual withdrawals aren't so bad, but they don't go away in a week. You will feel them longer, depending on how much and how long you took them. I've been on them for quite awhile, and I am affraid that i am going to have bad withdrawals for a week or two, disturbed sleep for a month or two, and i suppose I won't start feeling like my normal self ( no aches or pains) until a year has passed. that's such a long time, and had I known that going in, I would have quit subs in a month and not two years. Sigh,,,.. I know all of us here have our crosses to bare, it just seems like when it rains it pours in my case. I will take it a day at a time...
1606714 tn?1297921827
Thank you. I will be here every night. Another reason why I want off is because right now I'm unemployed... so, I figure that it will be easier to get off while I am at home VS starting a new job while I feel crappy. Thanks again guys,
Avatar universal
HEY Dude I just wanted to take a minute to encourage you we have had several members jump off at 2mg and have little to no withdrawals....sub is a funny drug like that some people come off it hard and long others its no big deal thought I would shair some sub experiences with you I know a member that came off 2 and did really well I will send her your post mabe buy tomorrow she will answer it....hang in there this is always worst in our heads then it turns out to be good luck and God bless.....Gnarly
495284 tn?1333894042
COMMUNITY LEADER
The fear of the unknown is always scary.  Attitude is very important during wd's.  You will get thru this.
318890 tn?1297965320
You will get though this, you sound like your very focused on your goal. Ye the w/d's can ba bummer but you no it's not going to last long & like you are not the addcit that go's out on the rob for your fix ect, You no what i meen. Sarahs advice on the thomas recipe is a good 1. Have a look & see what you think. But what helps me is posting on here. The people that post on this sight have seen & been though it all. I guess between all ov us together theres not a story or situation to do with drugs we'v not heard or been though.
The unknown is scary as hell but all i can say is it is what you make it. Your not trying 2 kid yourself you no that there may be a few painful nights ahead but once is over your free & all you can do from that is grow as a person & go on to help others
Wishing you all the best
Peace nat xx
1253584 tn?1332877954
I jumped from sub at 2mgs and my withdrawls were very doable and only lasted for about 4-5 days. Before that i was on methadone for 2 years and before meth i was doing any and every pill out there for a few years. I remember being scared to death to make the jump but when i did it I found that it really wasnt that bad at all. The thomas recipe is a great idea. Make sure u check it out. Good luck to ya.
Avatar universal
Detroit.... I feel for you ... i jumped off 2 mgs and i was ok! not great but ok!!!! LOTS of protein shakes and eat right!!! Breathe!!!! because when you are thru it you will be happy! I am on day 26 or 27 ( really need to get a tracker) and the first week after day 4 was the worst.... FORCE yourself to get up and walk around even if its to pace in ur room...I am sleeping better not great but better... bathroom issues even better.... Like i said you really have to focus on the fact that each day gets better... NO NO NO PILLS! get rid of them.... you will be to tempted! remember 1 day at a time! and today for me its ok but i cant wait to say that its great! Best of Luck!!!!
1606714 tn?1297921827
Wow! Such great and informative responses. Thanks so much for your advice. I will be looking into the thomas recipe, however I don't get paid for another couple of weeks, so I wouldn't be able to purchase anything until then. I will keep drinking plenty of water, trying to eat as many fruits and veggies as I can get my hands on,.. and stay away from my "legal" vice, caffiene.

Thanks again for the great info,.. please keep it coming!
1481358 tn?1288295091
Getting of the subs is great. If you have to use the hydrs to help I think you should. You shouldnt need all 7 of them. Take alittle less each day. Time is your friend. Give time a chance when you quit. You will feel better it just takes alittle time. People give up to quick thinking they will be back to normal in a week. Getting that normal feeling takes longer than that. It does come back though and its a great feeling when it does. Make sure you eat. You wont wanna but you have too. Force feed yourself if you have to. I quit and didnt eat for 5 days and wondered why I felt so aweful, DUH! Try and exercise as soon as you can. Congrats!
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.